# SDR SWAA2023022409845

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 29,701 hours, 13,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT FWD ENTRY DOOR; LEFT OVERWING EXIT AND RIGHT OVERWING EXIT<[01] REPLACED BATTERY PACK AT M1676; M2335; M1670 AND CHARGER WITH BATTERY PACK AT M1675 IAW AMM 33-51-06
